# SDR REX2009F00025

- Difficulty date: January 30, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT, THE FLIGHT CREW NOTICED A LOSS OF RT ENGINE OIL PRESSURE AND THE ASSOCIATED WARNINGS.  THE FLIGHT CREW EXECUTED THE QRH, SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE.  MX INSPECTED THE ENGINE AND DISCOVERED THERE WAS A SMALL AMOUNT OF OIL LEAKING FROM THE AXIS D AND F AGB CARBON SEALS, BUT THAT THE OIL PRESSURE LOSS WAS DUE TO A DEFECTIVE LUBE AND SCAVENGE OIL PUMP. THE CARBON SEALS AND PUMP WERE REPLACED.  THE ENGINE WAS RUN UP AND FOUND TO HAVE TO HAVE GOOD OIL PRESSURE AND NO LEAKS.  THE ACFT WAS RELEASED FOR SERVICE.  (K)
